Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 47 found articles
 
 
  An Iterative Solution of the Normal Probability Integral
 
 
Title: An Iterative Solution of the Normal Probability Integral
Author: Hendrix, Vernon L.
Appeared in: Educational and psychological measurement
Paging: Volume 24 (1964) nr. 3 pages 663-667
Year: 1964-10
Contents:
Publisher: Sage Publications, Sage CA: Thousand Oaks, CA
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 47 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands